# SDR DALA2023040202506

- Difficulty date: March 31, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 14,648 hours, 3,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3571, LH WING - WING SIDE FITTING OUTBOARD BUSHING FOUND MIGRATION.LOCATION EBHA-L SPOILER 5 (5CLI). CORRECTIVE ACTION: BUSHING REMOVED FOR INSPECTION AND MEASUREMENT ACCESS. VISUAL INSPECTION CARRIED OUT. FOUND NIL INDICATION OF DAMAGE TO THE BORE. MEASUREMENT OF BORE CARRIED OUT USING INTERNAL MICROMETER. READING =37.775 MM. FABRICATED NEW BUSH INSTALLED AS PER ASR A350-A-51-73-12-00001-660A-A AND AIRBUS TD/81184327/2023#A. (LP 2696623)
